# SDR GTIA2018033002550

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 8,861 hours, 3,936 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL330 HEARD A LOUD NOISE FROM BELOW.  AFTER THAT SMELLED A BURNING ODOR.  FA SMELLED THE SAME.  DIVERTED.  USED OXYGEN.   BLOWER FAN CHECKED.  TROUBLESHOT IAW TSM 21-26-00-810-809.   R & R THE AVIONICS VENT BLOWER FAN IAW AMM 21-26-51, OPS CHECKED GOOD.
